# SDR DXTA2024022110951

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N765QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20523
- Aircraft time: 9,126 hours, 5,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR WILL NOT LATCH AND PINS WILL NOT ALIGN. BOTH CREW MEMBERS HAVE ATTEMPTED TO CLOSE THE DOOR MULTIPLE TIMES WITHOUT SUCCESS. WE HAVE ATTEMPTED TO CLOSE DOOR BY WORKING THE OUTSIDE HANDLE INTO CORRECT POSITION WITHOUT SUCCESS.  PERFORMED FUNCTIONAL TEST OF THE PASSENGER DOOR IAW AMM TASK 52-11-00-720-801. OPERATED THE DOOR 3 CYCLES FROM THE INTERIOR AND 3 CYCLES FROM THE EXTERIOR. ALL OPERATION IS NORMAL AT THIS TIME. DOOR OPENS AND CLOSES NORMALLY. NO FURTHER ACTION REQUIRED.
